# SDR AALA20071893

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 20CG TO 26CG INOPERATIVE.  REPLACED FUSE IN BATTERY PACK AT RIGHT NUMBER THREE DOOR FOR EMERGENCY LIGHT AT SEAT ROWS 20CG TO 26CG.  SYSTEM GROUND CHECKED NORMAL OPERATION.
